# SDR ACE09242004

- Difficulty date: September 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 28,280 hours, 29,419 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL ODOR EMANATING FROM AIR DUCTS WHEN BLEED AIR SYSTEM TURNED ON.  RETURNED TO AIRPORT FOR INVESTIGATION, MAINTENANCE RECONNECTED MAIN HEATER DUCT IN BELLY (BELLY HAD CARGO SPILL RESIDUE IN AREA).
